# SDR SWAA070548

- Difficulty date: February 1, 2007
- Submitted: February 2, 2007
- Operation: Air carrier
- Aircraft: N692SW
- Make and model: Boeing 737-3T5
- Aircraft serial: 23062
- Aircraft time: 71,228 hours, 50,483 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 6545834
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 22Y CHECK, FOUND CREASE BEAM WEB CORRODED AT BS 277 TO BS 294, RBL 55, WL 208.  REMOVED AND REPLACED CREASE BEAM WEB PER SRM.
